کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4615817 | 1339330 | 2014 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Favardʼs theorem of piecewise continuous almost periodic functions and its application
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, by constructing Bochner–Fejér polynomials for piecewise continuous almost periodic functions (PCAP, for short), the authors establish Favardʼs theorem of PCAP functions, which illustrates when the primitive function of PCAP function is a PCAP function. As its application, combining coincidence degree theory, we consider the existence of PCAP solution of impulsive single population model with hereditary effects. To our best knowledge, it is the first time when coincidence degree theory is used to study the existence of PCAP solution of impulsive differential equation.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 413, Issue 1, 1 May 2014, Pages 35–46
Journal: Journal of Mathematical Analysis and Applications - Volume 413, Issue 1, 1 May 2014, Pages 35–46
نویسندگان
Li Wang, Mei Yu,